# SDR O2GAN118RH

- Difficulty date: November 28, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N118RH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5516
- Aircraft time: 2,743 hours, 1,420 cycles
- Engine: Ge CF343B
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Part time: 2,743 hours, 1,420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING LIGHT ENROUTE TO DESTINATION, QRH FOLLOWED AND LANDED AT PLANNED DESTINATION, NOT PROBLEMS.
